# SDR 95UAL900179

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4714U
- Make and model: Boeing 747122
- Aircraft serial: 19876
- Engine: Pwa JT9D7A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: J, A

## Discrepancy

LEFT BODY GEAR DOOR WOULD NOT CLOSE, DUMPED FUEL, BOTH PRIMARY AND SECONDARY SHOWED OPEN.  ALSO, AIRCRAFT VIBRATED.  PER CREW, WITH GEAR DOWN, GEAR DOOR LIGHTS WERE OUT, PRIMARY AND SECONDARY, WITH GEAR RETRACTED, LEFT GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AND FELT VIBRATION.
